Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I Having Sexual Side Effects on Wellbutrin XL!!!!!

Posted by lakesguy78 on August 27, 2005, at 13:11:07

In reply to I Having Sexual Side Effects on Wellbutrin XL!!!!!, posted by theo on August 27, 2005, at 11:19:17

My doc recently put me on 150mg and said that this will help with sexual side effects. Even the manufacture's website, as well as other "real ones" say it as well.

However, I have the same problem currently but am on one other that I think is causing the problem.


So that is all I have to say


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lakesguy78 thread:547221
URL: http://www.dr-bob.org/babble/20050827/msgs/547246.html